# SDR SWAA2018011719011

- Difficulty date: December 22, 2017
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 66,833 hours, 39,193 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Buckled
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LEADING EDGE RIB WEB BUCKLED AT BS 142. R & R THE RIB IAW SRM AND DWG.
